# SDR ASAA2018122497498

- Difficulty date: December 19, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 22,834 hours, 7,451 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7250 · Turbine Section
- Part: Flange
- Part number: 3401688020
- Condition: Cracked
- Location: Nr 1 Rear Turbin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG REAR TURBINE FLANGE ASSY IS CRACKED AT ALL INTERMEDIATE HOLE LOCATIONS. GROUNDED - YES. REMOVED AND REPLACED #1 ENG REAR TURBINE FLANGE ASSY REF. B737-900 AMM 72-56-00-401. THIS CLEARS MCT DEFERRAL.
